MAUDE Adverse Event Report: ETHICON INC. EB EXC GRN 30IN 3-0 D/A BB; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE

ETHICON INC. EB EXC GRN 30IN 3-0 D/A BB; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Model Number D7630
Medical Device Problem Code Difficult to Open or Remove Packaging Material (2922)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/05/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).A manufacturing record evaluation was performed for the finished device batch, and no non-conformances were identified at the time.Analysis summary: it was received for evaluation an sample of product code d7630, lot pk5182.During the visual inspection of the sample, a portion of the primary packet (folder) was noted in the overwrap seal area, resulting in an open seal and the sterile barrier was compromised.The open seal defect has been correlated to the manufacturing process and a nr was opened.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that a patient underwent an unknown cardiovascular surgery on (b)(6) 2020 and suture was used.When opening the package, it was found that the edge of the inner paper package had been caught at the sealed area of the outer package, so the inner package could not be taken out from the outer package.There were no adverse consequences to the patient.

Brand Name
EB EXC GRN 30IN 3-0 D/A BB
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key11046300
Report Number2210968-2020-10123
Device Sequence Number1193870
Product Code GAT
UDI-Device Identifier10705031028111
UDI-Public10705031028111
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K946173
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2024
Device Model NumberD7630
Device Catalogue NumberD7630
Device Lot NumberPK5182
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/25/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2020
Initial Report FDA Received Date12/21/2020
Patient Sequence Number1